MAUDE Adverse Event Report: COOPERSURGICAL, INC. LL100 MULTI TIP W/TC

COOPERSURGICAL, INC. LL100 MULTI TIP W/TC
Model Number 900629
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
 
Event or Problem Description
Report submitted by csi service & repair team- "would not defrost." ref (b)(4).Ll100 multi tip w-tc 900629 e-complaint: (b)(4).
 
Additional Manufacturer Narrative
Investigation review dhr inspect returned samples inspect stock product.Distribution history: this complaint unit was manufactured at csi on 10/31/2018 under wo (b)(4) and shipped on 6/7/2019.Manufacturing record review: dhr 257978 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: no additional service history records found for this unit.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint condition.Product receipt: the complaint unit was returned on a repair.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found not to function properly.Service & repair confirmed the complaint unit did not display temperature.Root cause: the thermocouple wire was not connected internally.The unit will operate producing a cold tip, but the temperature would not display.Assembly error.Corrective actions the unit was repaired, tested to specifications and returned to the customer.Several units from fg were pulled to inspect.Four units found to have various issues by service & repair.Units to be re-worked.The training records were updated for current assembler.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary.Was the complaint confirmed? yes.
 
Event or Problem Description
"would not defrost".900629 ll100 multi tip wtc e-complaint (b)(4).

Brand Name
LL100 MULTI TIP W/TC
Common Device Name
LL100 MULTI TIP W/TC
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key11148302
Report Number1216677-2020-00314
Device Sequence Number10923193
Product Code GEH
UDI-Device Identifier00888937009866
UDI-Public888937009866
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K813024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900629
Device Catalogue Number900629
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown